# SDR UIEA2019042403949

- Difficulty date: April 21, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 69,438 hours, 15,268 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: 460500
- Part serial: NSN
- Condition: Leaking
- Location: Pneumatic System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC LEAK AT JOINT OF AFT AIR CONDITIONING SERVICE HOOK UP.( REMOVED AND REPLACED PERI-SEALS PER AMM 36-11-01. NO LEAKS NOTED. )
